# SDR SWAA2013011611481

- Difficulty date: January 10, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED AT BS 500B AT LEVEL S-26L FWD CARGO COMPARTMENT.  REPLACED TIE CLIP AND FASTENERS AT BS 500B AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW SRM 13733-300 51-40-02 AND DRAWING 65C22908.
